# SDR 9902306729

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251F
- Make and model: Boeing 747251B
- Aircraft serial: 22388
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 6984610835
- Condition: Failed
- Location: Nr 4 Hyd System
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 4 HYDRAULIC QUANTITY INDICATION SLOWLY DECREASED.  AIRCRAFT DIVERTED TO SEA AND LANDED WITHOUT INCIDENT.  REPLACED THE AUXILIARY HYDRAULIC CONTROL MODULE.  OPERATIONAL CHECK GOOD.
